# SDR ASOA20130520049

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 35,515 hours, 26,891 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  MX FOUND A BROKEN WIRE SPLICE AND REPLACED WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
